MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK REVERSED; REVERSED SHOULDER PROSTHESIS
Model Number DIAMETER 36 mm ECCENTRIC
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number 3014128390-2021-00016.
 
Event or Problem Description
Patient revised for third time due to non-compliance with post-surgical instructions on (b)(6) 2021, approximately 5 weeks after primary surgery.First two revisions previously reported.Surgeon explanted 36mm eccentric glenosphere with screw, 36/+9 stability humeral cup, and humelock reversed 36/14 cementless lockable stem.He then implanted a 40mm eccentric glenosphere with screw and humeral side components from another manufacturer, which is an off-label use of the fx shoulder device.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key11796988
Report Number3009532798-2021-00058
Device Sequence Number14346524
Product Code PHX
UDI-Device Identifier03701037300275
UDI-Public03701037300275
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2024
Device Model NumberDIAMETER 36 mm ECCENTRIC
Device Catalogue Number105-3613
Device Lot NumberM3771
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR